# SDR SWAA982678

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SKIN TORN AT EXTERNAL CONDITIONED AIR DOOR LOWER FUSELAGE.  REPAIRED TEAR SKIN PER BOEING SRM.
